# SDR AALA20120814003

- Difficulty date: August 14, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N39364
- Make and model: Boeing 767323
- Aircraft serial: 24045
- Aircraft time: 99,257 hours, 15,960 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Location: Le Slat
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND ON NUMBER 6 SLAT TRAILING EDGE WEDGE.  ACCOMPLISHED BONDED REPAIR PER SRM 51-70-10.
